MathSciNet Relay Station
MathSciNet bibliographic data
MR1408115 (97g:34004) 34A05 (33E30 34A34 34C30)
Kajiwara, Kenji; Ohta, Yasuhiro Determinant structure of the rational solutions for the Painlevé II equation. J. Math. Phys. 37 (1996), no. 9, 4693–4704.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement